# SDR 2006FA0000489

- Difficulty date: May 3, 2006
- Submitted: May 16, 2006
- Operation: General aviation
- Aircraft: N8277D
- Make and model: Beech A36
- Aircraft serial: E2798
- Engine: Cont IO550B
- Propeller: Mcauly D3A32C*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 2253724
- Condition: Separated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER HEAD (SN 2253724) SEPARATION WITH 170.2 TOTAL SINCE NEW.  NR 6 CYLINDER HEAD (SN 223899) SEPARATION WITH 171.7 TOTAL SINCE NEW.  AD 2004-08-10 N/A TO SN.  RECOMMEND ALL SN`S APPLICABLE AND REOCCURING CHECKS FOR ECI CYLINDERS USING M 91-6.  (K)
